# SDR IPXA2014031982319

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 46,485 hours, 15,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T30172
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, CORROSION FOUND ON THE CENTER WING UPPER SKIN UPPER SURFACE NEAR BS 955.1, LBL 97.42.  REPAIRED IAW SRID:3-2690607320 AND EO:B767-5730-53669-A.
